# SDR DALA2015030601920

- Difficulty date: March 5, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 71,196 hours, 54,865 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING, THE ACFT SKIDDED TO THE LT AND DEPARTED THE RUNWAY.  MAINTENANCE AND DAMAGE EVALUATION IS IN PROGRESS.
